Hail, Lincoln
- When
- June 12, 8:00 PM EST
- Where
- Lincoln County, 12 mi SSE of Lincolnton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.620, -82.400
Public reported nickel size hail on Mistletoe road 2 miles west of the park.
Thunderstorms developed along an outflow boundary and moved south through the CSRA producing large hail and taking down some trees.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CAE wrote it up.
Thunderstorms developed along an outflow boundary and moved south through the CSRA producing large hail and taking down some trees.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before the first event at Jun 12, 6:44 PM EST, 1 hour 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 744 PM EDT TUE JUN 12 2007 .SYNOPSIS... WEAK UPPER LOW AND ASSOCIATED COOL POOL OVER WRN NC THIS AFTERNOON WILL MOVE SOUTH OF THE AREA OVERNIGHT. AT THE SURFACE HIGH PRESSURE WILL RIDGE IN FROM THE NORTH THROUGH FRIDAY. UNSETTLED WEATHER WILL CONTINUE THROUGH THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM. WEAK UPPER LOW OVER WESTERN NORTH CAROLINA TO MOVE SOUTH ACROSS THE AREA TONIGHT. PH2O BETWEEN 1.25 AND 1.50 INCHES. WET BULB ZERO AROUND 10 THOUSAND FEET. STORMS SHOULD CONTINUE TO DEVELOP ACROSS CENTRAL AND SOUTHERN SOUTH CAROLINA THROUGH THE EVENING. DECREASING COVERAGE OVER NORTHERN COUNTIES. LOWS FROM THE LOW 60S NORTH MIDLANDS TO MID 60S SOUTH. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... WEAK UPPER LOW/COOL POOL JUST SOUTH OF THE AREA WEDNESDAY MORNING WILL ROTATE OFF THE COAST THROUGH THURSDAY. COULD STILL GET WEAK SHORTWAVES MOVE THROUGH THE AREA IN NORTHWEST FLOW ALOFT. EXPECT MAINLY DIURNAL CONVECTION WITH MODERATE INSTABILITY. SURFACE HIGH PRESSURE BUILDING IN FROM THE NORTH. PH20 REMAIN BETWEEN 1.25 AND 1.50 INCHES. TEMPS SLIGHTLY BELOW NORMAL. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... SURFACE RIDGE OVER THE AREA MOVES EAST TO THE WESTERN ATLANTIC BY SUNDAY. UPPER TROUGH OVER THE EASTERN UNITED STATE FINALLY SLIPS OFF THE EAST COAST SUNDAY. UPPER RIDGE BUILDING IN FROM THE WEST MONDAY...LEAVING THE REGION IN NORTHWEST FLOW ALOFT. RIDGE AXIS SLIDES EAST FOR TUESDAY WITH FLOW BECOMING SOUTHWEST. SHORT WAVES EMBEDDED IN THIS FLOW ALONG WITH WEAK TO MODERATE INSTABILITY WILL BE SUFFICIENT TO KEEP A CHANCE-SLIGHT CHANCE OF DIURNAL SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. NEAR NORMAL TEMPS FRIDAY AND SATURDAY WARM TO SLIGHTLY ABOVE NORMAL FOR EARLY NEXT WEEK AS UPPER TROUGH MOVES OFF THE COAST AND UPPER RIDGE BUILDS IN. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... COLD POOL BOUNDARY MOVING THROUGH CENTRAL AREAS OF THE STATE THIS EVENING. SHOWERS AND THUNDERSTORMS ALONG THIS BOUNDARY THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...PRODUCING HAIL AND STRONG WIND GUSTS. CONFIDENCE OF THUNDERSTORMS HITTING SPECIFIC TAF SITES IS STILL NOT HIGH AT KAGS AND KDNL SO WILL INCLUDE CB IN THE CLOUD GROUP. KCAE...KCUB...AND KOGB CLOSE ENOUGH TO CURRENT ACTIVITY TO INCLUDE TEMPO GROUP THROUGH 01 OR 02Z. LATE TONIGHT INTO WEDNESDAY MORNING...WILL THROW IN TEMPO GROUP FOR MVFR VSBYS/CIGS. SCTATTERED TSRA EXPECTED AGAIN WED AFTERNOON AND EVENING. WEDNESDAY NIGHT THROUGH SATURDAY...A CHANCE OF SHOWERS OR THUNDERSTORMS. OTHERWISE...NO SIGNIFICANT IMPACTS EXPECTED. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 1225 PM EDT TUE JUN 12 2007 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-130900- AIKEN SC-BAMBERG SC-BARNWELL SC-BURKE GA-CALHOUN SC-CHESTERFIELD SC- CLARENDON SC-COLUMBIA GA-EDGEFIELD SC-FAIRFIELD SC-KERSHAW SC- LANCASTER SC-LEE SC-LEXINGTON SC-LINCOLN GA-MCCORMICK SC-MCDUFFIE GA- NEWBERRY SC-ORANGEBURG SC-RICHLAND SC-RICHMOND GA-SALUDA SC- SUMTER SC- 1225 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS THE REGION. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS AROUND 60 MPH. SOME OF THE STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAIN WITH AMOUNTS FROM 1 TO 2 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
526 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 10 W PAGELAND 34.75N 80.56W
06/12/2007 E0.75 INCH LANCASTER SC PUBLIC
PENNY SIZED HAIL REPORTED BY PUBLIC
&&
KILMERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
743 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 6 NE GASTON 33.88N 81.03W
06/12/2007 M1.75 INCH LEXINGTON SC PUBLIC
GOLFBALL SIZE HAIL ON PINE PLAIN RD. ON THE
LEXINGTON/CALHOUN COUNTY LINE.
&&
SCHUETRUMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
811 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 4 SW SUMTER 33.90N 80.44W
06/12/2007 M0.75 INCH SUMTER SC TRAINED SPOTTER
PENNY SIZE HAIL 4 MILES SW OF SUMTER ON COMPANION CT.
HAIL COVERING THE GROUND.
&&
SCHUETRUMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
838 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 2 W BRANCHVILLE 33.25N 80.85W
06/12/2007 E1.00 INCH ORANGEBURG SC PUBLIC
&&PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE COLUMBIA SC
848 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 4 SW SUMTER 33.90N 80.44W
06/12/2007 M0.75 INCH SUMTER SC TRAINED SPOTTER
PENNY SIZE HAIL 4 MILES SW OF SUMTER ON COMPANION CT.
HAIL COVERING THE GROUND.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
854 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 11 W WINNSBORO 34.36N 81.28W
06/12/2007 E0.75 INCH FAIRFIELD SC PUBLIC
&&The Columbia radar (KCAE), 124 km away, was scanning. The volume nearest the first event began at 00:58 UTC.
4 hail. Local standard time, as filed.
Public reported nickel size hail on Mistletoe road 2 miles west of the park.
Public reported quarter size hail in the Augusta metro area.
Public reported quarter size hail in Appling.|
Public and Post Offices reported quarter size hail across the norther portions of Burke County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 26211, 26212, 26210, 26213.